# SDR ASAA2015050711655

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 27,384 hours, 8,454 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 4793
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 58,587 hours, 26,499 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT SPLIT OBSERVED AT FL380 RT DUCT 40PSI LT DUCT 20PSI.  ACFT GROUNDED.  ACCOMPLISHED T/C: NG-36WC-00001, STEPS 1 THRU 5 ON ENG 1. REPLACED PRE-COOLER VALVE REF MM 36-12-02. REPLACED HIGH STAGE VALVE REF MM 36-11-06. COMPLIED W/ TC: NG-36WV-00001, STEP 6. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
